# SDR DALA2023121110134

- Difficulty date: December 10, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 49,454 hours, 34,677 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL SKIN AT STAIRWAY DOOR. SUMMARY OF NRC 00568: CORROSION LEVEL 2. STAIRWAY DOOR ASSEMBLY WAS REPLACED PER B717-200 AMM 52-63-01 420-801. (LP #0104041)
